I am new here and I have to say I am so happy I found this forum.
My question is, after a year of misdiagnosis, I have now been diagnosed with PSA just within the past 6 months. It had advanced so bad that my specialist put me on Humaria right away.
The injection has helped with my skin but not with the flare ups and soreness. I have also been getting sick like crazy since it makes my immune system so weak. The day after an injection I feel weird.
I am just trying to figure out if the side effects of the Humaria and getting sick all the time are worth it or if I should just try the remicade, as my specialists thinks I should do now.
I just missed work last week form a flare up and now I am off another 3 days since I just came down with bronchitis and with me taking the Humaria my physician wants me not to go back to work in case I get run down more and it turns into something worse.
Is this injection something that any of you have had to make a choice with?
I am 39 and have been a healthy person until now and besides Glaucoma this is the only health issue I have. I have never had to take meds and this has just been freaking me out.
Any advice or input would be great.
Hi there . I have been on Humira for almost a year. I have found it really helps with the fatigue and pain. Hope you get some relief. Happy you found this group. There are many wonderful members here, it's better to know you are not alone.
Loads of people here are taking Humira! If you go to the very top of this page, right hand side, you’ll find a search bar. Key in Humira and you will be amazed. TMI. LOL
HoneyBunny & Seenie,
Thanks for the replies on this. I do have to say Humira has helped a little, I suppose I should give it longer, it has only been 6 months.
I am just so frustrated due to getting sick all the time from it making my immune system freak out.
Hi, Yes I'm on humaria. I just joined this forum today because I was looking for answers to. I have to take my shot when my husband is home because it makes me woozy. I'm not sure what else to do yet either. I've been on it for about a year or so but just started noticing my skin is starting to break out and my pain is far worse now. Them shots hurt to! looking forward to this forum.
I just wanted to say hello, and that most of us are freaked out by taking meds.... after awhile you will do anything to feel better, but we still don't enjoy all the injections and pills! :) Hang in there and check out all the Humira threads.